Fermat quotients and $p$-adic logarithms
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 5 (2002), pp. 173-188
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2002_5_a10,
author = {Yu. V. Nesterenko},
title = {Fermat quotients and $p$-adic logarithms},
journal = {Trudy po diskretnoj matematike},
pages = {173--188},
year = {2002},
volume = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2002_5_a10/}
}
Yu. V. Nesterenko. Fermat quotients and $p$-adic logarithms. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 5 (2002), pp. 173-188. http://geodesic.mathdoc.fr/item/TDM_2002_5_a10/